MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was aborted.The patient presented with iliac vein compression syndrome.The 85% stenosed target lesion was located in the non-calcified and moderately tortuous iliac vein.A 14x60/9fr wallstent endoprosthesis was advanced for treatment, but it was found that the stent was not positioned accurately inside the patient for the first time.When the physician recaptured and re-deployed it, the stent could not be fully deployed.The stent was reconstrained prior removal of the device.The procedure was aborted and will be done at a later date.There were no patient complications reported and the patient status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: a wallstent uni plus device was received for analysis.The stent was returned in the correct position on the delivery system.The investigator successfully deployed the stent with any issues.A visual examination identified no issues or damage to the deployed stent.A visual examination identified no damage or issues with the stent cups or stent holder of the returned device.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination found no issues with the shaft of the device.This concludes the product analysis.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16252825
Report Number2124215-2023-01419
Device Sequence Number5350603
Product Code MAF
UDI-Device Identifier08714729204008
UDI-Public08714729204008
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2023
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0026651528
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/30/2022
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight83 KG